# SDR SAJF2019050100000

- Difficulty date: March 21, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N18709
- Make and model: Boeing 747-400
- Aircraft serial: 30766
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: BMS1348T12C02G02
- Condition: Damaged
- Location: Landing Gear
- Part time: 2,779 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

1.. PROBLEM DESCRIPTION:: DURING TOOK-OFF LANDING GEAR RETRACTED AND DOORS CLOSED, PRIMARY AND ALTERNATE PROX SWITCH TARGET FAIL FOR GEAR TILT FAULT OF LT BLG WERE SHOWN ON EICAS. 2.. IINIITIIAL IINVESTIIGATIION:: WHEN THE AIRPLANE DIVERT TO NRT ON GROUND, THE MAINTENANCE STAFF RESET HYDRAULIC FUSE AND HAD PSEU BITE TEST PASSED. AFTER 20 MINUTES, THE EICAS GEAR TILT MSG APPEARED AGAIN WITH AIRPLANE WHEELS ON GROUND. THE MAINTENANCE STAFF FOUND THE RESISTANCE VALUE NORMAL AS 16.6/17.2 OHMS BUT WITH THE INSULATION VALUE AS LOW AS 170K/150K OHMS BY THE MEASUREMENT FROM PSEU TO PRI/ALT SENSORS OF LT BLG. AFTER THE WIRING INSULATION CHECK SECTION BY SECTION, THE MAINTENANCE CONFIRMED THAT THE TOO LOW INSULATION VALUE WAS BETWEEN THE SECTION OF J6 CONNECTOR TO J67 JUNCTION BOX. 3.. IINIITIIAL ACTIION:: THE MAINTENANCE STAFF STARTED TO REPAIR THE WIRING BETWEEN J6 TO J67 AND CLEANED THE J67 JUNCTION BOX INCLUDING THE TERMINAL REPLACEMENT THEN THE INSULATION VALUE OF BOTH PRI/ALT WIRING WERE BACK TO OVER 10M OHMS. EVEN WE ALSO HAD THE SHOCK STRUT FULLY EXTENSION ISSUE AFTER THE WIRING/TILT INDICATION HAD BEEN CORRECTED. AT LEAST THE GEAR TILT OR GEAR MONITOR INDICATION WERE CORRECT WITH THE GEAR NOT FULLY EXTENDED CONFIGURATION OF LT BLG.
